# SDR AT0000160

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHTING TO HAVE ONLY TWO RED LIGHTS AT OVER WING EXIT.  CORRECTIVE ACTION:  INSTALLED 2 ADDITIONAL LIGHTS AT OVER WING EXIT.   IAW 737 MM 33-50
